Back
Return
Biography
Dr. Delfim F. M. Torres

Prof. Delfim F. M. Torres

Department of Mathematics

University of Aveiro, Portugal


Email: delfim@ua.pt


Qualifications

2002 Ph.D., Mathematics, University of Aveiro, Portugal

1998 M.S., Optimization and Control Theory, University of Aveiro, Portugal

1994 B.S., Computer Science Engineering, University of Coimbra, Portugal


Publications(Selected)

  1. Calculus of variations on time scales with nabla derivatives, Martins, N; Torres, DFM, Nonlinear Analysis-Theory Methods & Applications, Volume: 71 Issue: 12 Pages: E763-E773 Published: 2009.
  2. Isoperimetric Problems on Time Scales with Nabla Derivatives, Almeida, R; Torres, DFM, Journal of Vibration and Control Volume: 15 Issue: 6 Pages: 951-958, 2009
  3. Diamond-alpha Jensen's inequality on time scales, Ammi, MRS; Ferreira, RAC; Torres, DFM Source: Journal of Inequalities and Applications, Art. ID 576876, 13 pp., 2008.
  4. Higher-Order Calculus of Variations on Time Scales, Ferreira, RAC; Torres, DFM, Mathematical Control Theory and Finance, Pages: 420 Published: 2008.
  5. Fractional conservation laws in optimal control theory, Frederico, GSF; Torres, DFM, Nonlinear Dynamics, Volume: 53 Issue: 3 Pages: 215-222 Published: 2008.
  6. Fractional actionlike variational problems, El-Nabulsi, RA; Torres, DFM, Journal of Mathematical Physics, Volume: 49 Issue: 5 Article Number: 053521 Published: 2008.
  7. Noether's theorem on time scales, Bartosiewicz, Z; Torres, DFM, Journal of Mathematical Analysis and Applications, Volume: 342 Issue: 2 Pages: 1220-1226 Published: 2008.
  8. A formulation of Noether's theorem for fractional problems of the calculus ofVariations, Frederico, GSF; Torres, DFM, Journal of Mathematical Analysis and Applications,Volume: 334 Issue: 2 Pages: 834-846 Published: OCT 15 2007.
  9. Necessary optimality conditions for fractional action-like integrals of variational calculus with Riemann-Liouville derivatives of order (alpha, beta), El-Nabulsi, RA; Torres, DFM, Mathematical Methods in the Applied Sciences,Volume: 30 Issue: 15 Pages: 1931-1939 Published: 2007.
  10. Newton's aerodynamic problem in media of chaotically moving particles, Plakhov, AY; Torres, DFM, Sbornik Mathematics, Volume: 196 Issue: 5-6 Pages: 885-933 Published: May-Jun 2005.
  11. Lipschitzian regularity of the minimizing trajectories for nonlinear optimal control problems Torres, DFM, Mathematics of Control Signals and Systems, Issue: 2-3 Pages: 158-174 Published: 2003.
  12. On the Noether theorem for optimal control, Torres, DFM, European Journal of Control, Volume: 8 Issue: 1 Pages: 56-63 Published: 2002.
  13. Lipschitzian regularity of minimizers for optimal control problems with controlane dynamics, Sarychev, AV; Torres, DFM, Applied Mathematics and Optimization, Volume: 41 Issue: 2 Pages: 237-254 Published: 2000.

Profile Details

ORCID: http://orcid.org/0000-0001-8641-2505

ResearcherID: http://www.researcherid.com/rid/A-7682-2008

Scopus Author ID: http://scopus.com/authid/detail.url?authorId=7102800859